Volume 17, Number 3, July-September 2011
|Page(s)||761 - 770|
|Published online||23 April 2010|
Strong unique continuation for the Lamé system with Lipschitz coefficients in three dimensions*
Mathematical Sciences, Fudan University, 200433 Shanghai, P.R. China. email@example.com
Revised: 25 January 2010
This paper studies the strong unique continuation property for the Lamé system of elasticity with variable Lamé coefficients λ, µ in three dimensions, where λ and μ are Lipschitz continuous and V ∈ L∞. The method is based on the Carleman estimate with polynomial weights for the Lamé operator.
Mathematics Subject Classification: 35B60 / 74B05
Key words: Lamé system / Carleman estimate / strong unique continuation
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.